# SDR AALA201904169001

- Difficulty date: April 15, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 15,159 hours, 5,908 cycles
- System (JASC): 2440 · External Power System
- Part: Control Unit
- Part number: 1700667D
- Part serial: 6888
- Condition: Burned Out
- Location: Electrical
- Part time: 15,157 hours, 5,907 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS STRONG SMELL OF ELECTRICAL BURNING IN COCKPIT. MAINTENANCE TROUBLESHOT IAW CARD 26L00021001. FOUND GAPCU 24XG INOP WITH BURNED ELECTRICAL SMELL. REMOVED AND REPLACED GAPCU IAW AMM 24-41-34. OPS CHECK GOOD.
